# SDR RAIA960904

- Difficulty date: September 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 885
- Engine: Garrtt TPE33112UA
- System (JASC): 7530 · Compressor Bleed Control
- Part: Seals
- Part number: 8961151
- Condition: Failed
- Location: Lt Engine
- Part time: 200 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7075 - NR 1 ENGINE WOULD NOT PRODUCE TARGET TORQUE.  MAINTENANCE REPLACED THE NR 1 ENGINE P3 BLEED SEALS.  (M)
